RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1991, Volume 182, Number 2, Pages 147–163 (Mi msb1287)  

Smoothness properties of solutions of nonlinear differential equations

P. P. Zabreiko, V. I. Nazarov

Belarusian State University

Abstract: Smoothness of solutions of ordinary differential equations of first and higher orders are considered in spaces of infinitely differentiable Roumieu functions. Various conditions on the right sides of the equations are studied for which smooth solutions of the equations lie in some Roumieu space.

Full text: PDF file (1468 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1992, 72:1, 135–150

Bibliographic databases:

UDC: 517.97
MSC: Primary 34G20, 34C99; Secondary 34A34
Received: 24.01.1989

Citation: P. P. Zabreiko, V. I. Nazarov, “Smoothness properties of solutions of nonlinear differential equations”, Mat. Sb., 182:2 (1991), 147–163; Math. USSR-Sb., 72:1 (1992), 135–150

Citation in format AMSBIB
\Bibitem{ZabNaz91}
\by P.~P.~Zabreiko, V.~I.~Nazarov
\paper Smoothness properties of solutions of nonlinear differential equations
\jour Mat. Sb.
\yr 1991
\vol 182
\issue 2
\pages 147--163
\mathnet{http://mi.mathnet.ru/msb1287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1103269}
\zmath{https://zbmath.org/?q=an:0776.34002|0739.34005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992SbMat..72..135Z}
\transl
\jour Math. USSR-Sb.
\yr 1992
\vol 72
\issue 1
\pages 135--150
\crossref{https://doi.org/10.1070/SM1992v072n01ABEH001266}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JF72300008}


Linking options:
  • http://mi.mathnet.ru/eng/msb1287
  • http://mi.mathnet.ru/eng/msb/v182/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1991 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:235
    Full text:77
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019